# SDR GAIA9620

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114113
- Condition: Dented
- Location: Bs 229-313
- Part time: 44,572 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK INSPECTION, REVEALED SEVERAL DENTS ON THE FUSELAGE SKIN FROM STATION 220 TO 313, BETWEEN LONGERON 23 AND 27 RIGHT.  REPAIRED FUSELAGE SKIN IAW KITTY HAWK EA D9-53-022.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
